# SDR ASAA2022042738150

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737
- Aircraft serial: 44080
- Aircraft time: 2,985 hours, 969 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WXR FAIL" DISPLAYED ON ND. GROUNDED - YES. PERFORMED WXR OPS TEST GOOD, NO DISCREPANCY NOTED B737-9 AMM 34-41-00-710-801.
